Search

Support Forum

SANE Support Forum

Sertraline tiredness

For sharing your experiences and feelings about mental illness
Amelie
Posts: 13
Joined: Fri Mar 13, 2015 6:30 pm

Sertraline tiredness

Postby Amelie » Mon Feb 12, 2018 11:04 am

Hi there- I've been off work last 3 weeks with depression- had been trying to treat with St. John's wort and exercise but kept crying and feeling unable to cope. After 2 weeks of doctor persuading me to switch to sertraline I gave in. She also said she wouldn't be able to write sick note again if I wasn't 'being treated' so I felt more pressure to try sertraline. I've managed on just St. John's wort last few winters and had awful side effects coming off last antidepressants escitalopram 2 years ago so was reluctant.
I started sertraline 50mg on Friday. Since then I have had no energy, been hard to get off sofa and keep yawning. I haven't been able to do the daily exercise that I had started and although I'm not crying now, I don't feel like I'm feeling much at all, except lethargy and apathy. Think I'd rather be crying but have energy to do things than feel like this. I'm supposed to be returning to work next week (otherwise goes to half pay) but can't see me having the energy to get through the day right now plus head feels fuzzy. How long does this last and wondering if should ditch the sertraline and go back to St. John's wort and exercise where I at least had energy and could feel whole range emotions?

deb1960
Posts: 1834
Joined: Wed Jan 13, 2016 8:14 pm

Re: Sertraline tiredness

Postby deb1960 » Mon Feb 12, 2018 6:35 pm

Anti depressants can cause various side effects and these can last 2 or 3 weeks I think. After being on the meds for a month you should be seeing your gp again.

I hope things work out
Deb x


Return to “Mutual Support Group”

Who is online

Users browsing this forum: No registered users and 3 guests